# SDR MASA200700312

- Difficulty date: June 8, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 26,025 hours, 24,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7106 DEN - EMERGENCY EXIT LIGHTS WILL NOT TURN ON FROM F/A'S PANEL.  MX REPLACED THE PANEL CONTROL UNIT.
